MAXIGESIC® is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than Paracetamol or Ibuprofen alone,¹ and reduce fever and inflammation.
Get better pain relief
than Paracetamol or Ibuprofen alone¹
The patented combination of Paracetamol 500mg and Ibuprofen 150mg in MAXIGESIC® provides double-action pain relief that is clinically proven to be more effective than Paracetamol or Ibuprofen alone¹.
** Pain levels are indicated on a Visual Analogue Scale (VAS) measured in millimetres and are expressed as the mean time adjusted VAS pain scores 48 hours post-op at rest.
Ref 1. Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using 2 tablets MAXIGESIC compared with paracetamol 1000mg or ibuprofen 300mg alone 4 times a day (Paracetamol 4000mg or Ibuprofen 1200mg per day)
Get better pain relief with Maxigesic
Effectively reduces pain
Get the maximum dosage
Simple (or easy) dosing
Maxigesic is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either Paracetamol or Ibuprofen alone.1
The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*
*2 tablets of Maxigesic taken every 6 hours over a 24 hour period (8 tablets maximum)
Simple, flexible dose of 1–2 tablets every 6 hours, up to a maximum 8 tablets per day, if required.
Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using Maxigesic® compared with paracetamol 4000mg or ibuprofen 1200mg alone per day in four divided doses.¹
WARNING: Do NOT combine with any other paracetamol or ibuprofen containing medicines. Do not exceed the daily recommended dose.
Reference: 1. Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80–88. Research sponsored by AFT Pharmaceuticals.
Maxigesic® film coated tablets (Paracetamol 500mg and Ibuprofen 150mg) are for the temporary relief of pain and reduction of fever. Do not use if you have asthma or a stomach ulcer. Do not use in children under 12 years or if you have kidney disease. Always read the label. Use only as directed. Incorrect use can be harmful. If symptoms persist consult your healthcare professional. AFT Pharmaceuticals Pty Ltd, Sydney. Patent No. 2005260243.